On the polynomial πn (X)

Varma, R. S. (1940) On the polynomial πn (X) Proceedings of the Indian Academy of Sciences, Section A, 11 (1). pp. 21-22. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/11/1/21-22/vi...

Related URL: http://dx.doi.org/10.1007/BF03050545


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:82645
Deposited On:14 Feb 2012 11:21
Last Modified:18 May 2016 23:46

Repository Staff Only: item control page